MathSciNet Relay Station
MathSciNet bibliographic data
MR92917 35.0X
Peetre, Jaak A generalization of Courant's nodal domain theorem. Math. Scand. 5 (1957), 15–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement